A 19-year-old male asked:
Disclaimer

can taking creatine increase my acne?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
Acne: Creatine per se cannot cause acne directly, but creatine can increase hormone levels which secondarily can cause acne.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old male asked:
Dr. Joseph Eastern
43 years experience Dermatology
No.: There is no interaction between creatine and any of the antibiotics normally used to treat acne, to the best of my knowledge. What worries me more is ... Read More
7
7 thanks
A 28-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Scientific Rx: It sounds like you're a bodybuilder and that's great. And your acne can be managed scientifically. If topical benzoyl peroxide has not cleared you in ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Gloria Lopez
43 years experience Pediatrics
Milk and acne: Whey protein is the protein contained in whey, the watery portion of milk that separates from the curds when making cheese. There is a recent clinical ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month